Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

I have spotting and some discharge. Can I have cervical cancer ?

Here is my history at 16 went on microgynon switched to cerezet 2 years later then on the injection two lots and then noriday since cerezet my periods stopped last week i had blood when i wiped i had missed two pills the month be fore as suggested by a doctor i took a second pregnant test which was negative . I do not have pain or bleed during sex . A few days ha passed and i have spotting again with a bit of discharge that doesn t smell i am back at doctors tomorrow but i am scared that the only thing it could be is cervical cancer
Asked On : Wed, 20 Jul 2011
Answers:  2 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
the most probable cause of discharge can be side effect of pills you are taking.
confirm it with gynaecologist,she will examine you & guide you well.
Answered: Wed, 20 Jul 2011
I find this answer helpful
  User's Response
Welcome to HealthcareMagic.
It is unlikely that this could be cancer.Please do not worry.Do ask your Gynecologist to get a PAP smear test and the result would reduce your worries.
As you are going to Doctor tomorrow please get evaluated properly and get rid of worries.
Take care
Answered: Wed, 20 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor